Fractional Difference Inequalities of Volterra Type

Deekshitulu, G V S R and Mohan, Jagan J and Anand, P V S (2011) Fractional Difference Inequalities of Volterra Type. International Journal of Pure and Applied Mathematics, 70 (2). pp. 137-149. ISSN 1314-3395

3.pdf - Published Version

Download (531kB)
Official URL:


In this work, fractional difference equation of Volterra type is con-sidered and some fundamental inequalities and comparison results are obtained.

Item Type: Article
Uncontrolled Keywords: Fractional difference equations, inequalities, Volterra equations
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 10 Nov 2011 09:22
Last Modified: 10 Nov 2011 09:22

Actions (login required)

View Item View Item